MAUDE Adverse Event Report: ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Lot Number 10717050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Esophagus (2399)
Date of Event 06/05/2025
Type of Reportable Event Death
Event or Problem Description
One month following an atrial fibrillation procedure, the patient expired due to an esophageal fistula.Causes and contributing factors are currently unknown and there has been no alleged device involvement.
 
Additional Manufacturer Narrative
Model/lot number information was not able to be obtained for this device.Therefore, full udi information(d4) and 510k(g3) are not available.
 
Additional Manufacturer Narrative
Additional information: d4, g3, h2, h4.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis; however, the log files from the tactisys quartz system were returned.The log file analysis concluded that the catheter performed as intended.The optical fibers met specifications while inside the patient, the recorded temperatures indicated cooling during rf ablation and contact force measurements were displayed throughout the duration of the log files.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Due to unknown procedural conditions, we are unable to conclusively determine the cause of the reported event and the cause remains unknown.

Brand Name
TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22501494
Report Number3008452825-2025-00341
Device Sequence Number12515914
Product Code OAE
UDI-Device Identifier05415067034618
UDI-Public(01)05415067034618(10)10717050(17)260131
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P220013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Lot Number10717050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer07/16/2025
10/21/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/15/2025
11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown